serotonin syndrome what do you think? - AnswerHealth

serotonin syndrome what do you think?!


Question: Serotonin syndrome what do you think?
ide been taking diazepam started off with 10mg for 2 weeks and for the last 4 days ive been on 20mg. for the last 24 hours ive had a head ache. and noticed i have slightly over active reflexs. like when i tapped my knee i noticed my reflexs were more sensative. and ive been kinda dizzy.. what do you think. im 19 and i weigh 295 pounds. im not on any other drugs or medication either. what should i do?

Answers:

Serotonin syndrome most commonly comes from taking anti-depressants but other medications can also cause this but diazepam is not one of those listed that causes this. You could skip your dose tomorrow if you think the medication is contributing to your symptoms, see how you feel and then talk with your family doctor or the doctor that prescribed this medication to you and see what he/she thinks about your symptoms. The dizziness could be related just to the incresed dosage. Your headache could be unrelated and taking some tylenol for the headache would be common sense.

Health care provider



Hey, we are not doctors. If something is wrong, schedule an appointment with one.




The consumer health information on answer-health.com is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.
The answer content post by the user, if contains the copyright content please contact us, we will immediately remove it.
Copyright © 2007-2011 answer-health.com -   Terms of Use -   Contact us

Health Categories